# SDR MALA040661

- Difficulty date: October 4, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 18,317 hours, 19,895 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Part serial: A5306
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS RACK SMOKE DETECTION SYSTEM ON TAKEOFF ROLL AVIONICS SMOKE LIGHT ILLUMINATED.  ABORTED TAKEOFF AT ABOUT 100 KTS, NO SMOKE NOTICED.  MAINTENANCE INSPECTED TIRES AND BRAKES AFTER REJECTED TAKEOFF IAW FAXED AMM 05-50-00-6, NO SIDS NOTED.  CONFIRMED AVIONICS RACK SMOKE DETECTOR LIGHT.  MAINTENANCE REMOVED AND REPLACED DETECTOR.  REMOVED FROM DMR, REMOVED AND REPLACED AVIONICS SMOKE DETECTOR.  TESTED SMOKE DETECTOR, OPS CKS GOOD.  P/N 72-111211-00, S/N OFF-A5306, S/N ON-A3732.  MXC NOTIFIED.
